6 doctors weighed in:
What are the effects of using too much Coumadin (warfarin) and aspirin ?
6 doctors weighed in

Dr. Ted King
Phlebology
5 doctors agree
In brief: Risk of bleeding
Aspirin can cause bleeding in the stomach because of stomach irritation.
It can also cause bleeding because of its effect on platelet function. {platelets are necessary to make bleeding stop.) Coumadin (warfarin) can cause bleeding because of its effect on the body's ability to stop bleeding by a different means from what platelets do. So too much of both can increase you risk of bleeding a lot.

In brief: Risk of bleeding
Aspirin can cause bleeding in the stomach because of stomach irritation.
It can also cause bleeding because of its effect on platelet function. {platelets are necessary to make bleeding stop.) Coumadin (warfarin) can cause bleeding because of its effect on the body's ability to stop bleeding by a different means from what platelets do. So too much of both can increase you risk of bleeding a lot.
Dr. Ted King
Dr. Ted King
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree
In brief: Hemorrhage
The risk of bleeding is increased.

In brief: Hemorrhage
The risk of bleeding is increased.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors